# SDR CALA2021020300120

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 68,722 hours, 23,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 11A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARFITTING AT STA 540 LBL 32.40 IS CRACKED B737-57-4-1262 NR 6 213124 REMOVED AND REPLACED SHEAR FITTING AT STA540 LBL32.40 PER ECRA 57 14-01193 REV. ORIGINAL.  INSPECTION ACCOMPLISHED
